Complete Geometric Graphs with no Partition into Plane Spanning Trees

Johannes Obenaus, Joachim Orthaber

Research output: Contribution to conferenceAbstractpeer-review

Abstract

It is a long-standing conjecture that every complete geometric graph on 2n vertices can be partitioned into n plane spanning trees. Despite several approaches, it remained open to this day. In this note we provide a family of counterexamples, based on bumpy wheel sets.
Original languageEnglish
Pages38-39
Publication statusPublished - Sep 2021
Event23rd Thailand-Japan Conference on Discrete and Computational Geometry, Graphs, and Games - Chiang Mai, Thailand
Duration: 3 Sep 20215 Sep 2021
https://www.math.science.cmu.ac.th/tjcdcggg/

Conference

Conference23rd Thailand-Japan Conference on Discrete and Computational Geometry, Graphs, and Games
Abbreviated titleTJCDCG^3 2020+1
Country/TerritoryThailand
CityChiang Mai
Period3/09/215/09/21
Internet address

Fingerprint

Dive into the research topics of 'Complete Geometric Graphs with no Partition into Plane Spanning Trees'. Together they form a unique fingerprint.

Cite this